MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 16MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 16MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650816
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a rt tka done a number of years ago with a competitor.The patient fell and then had a femur fracture.Then the patient developed a knee infection.The surgeon removed the competitor knee and hardware and put in a spacer.It was then on (b)(6) 2019 that the surgeon used depuy to revise the spacer with attune revision and the final result was very good.However, over the past month, this patient had been complaining of an unstable feeling when bending his knee in flexion.The surgeon saw the patient in the clinic and said that the patients flexion gap had increased over time and the patient still had flexion stability.The surgeon wanted to do a poly exchange and a take out of the stabilized rp insert and put in a crs insert along with increasing it's thickness.He also was ready to revise the entire femur if necessary.The surgeon opened the patient up and removed the poly.Trialing was done with a 20 crs poly.The knee was still able to get extension and flexion instability was solved by going up from a 16mm ps rp to a 20 mm crs rp.The surgeon then closed the knee.Doi: (b)(6) 2019; dor: (b)(6) 2019; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS RP INSRT SZ 8 16MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9249576
Report Number1818910-2019-112779
Device Sequence Number2104980
Product Code NJL
UDI-Device Identifier10603295052913
UDI-Public10603295052913
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151650816
Device Lot Number8767828
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR